# SDR G73R371HA0421

- Difficulty date: April 21, 2016
- Submitted: April 21, 2016
- Operation: General aviation
- Filed by: Global Aviation Inc, repair station G73R732I
- Aircraft: N371HA
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20371
- Aircraft time: 1,697 hours, 792 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 8221917304
- Part serial: 4C9YK
- Condition: Inoperative
- Location: Nr 2
- Part time: 1,697 hours, 792 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 FILE SERVER UNIT, FSU, INOPERATIVE.
